Doctor insights on:
Girlfriend Clinically Depressed Zoloft Wants Smoke Pot
My girlfriend is clinically depressed and currently on zoloft (sertraline). She wants to smoke pot..Side efcts?
Bad idea: Mixing antidepressant medication with smoking marijuana is a bad idea but unfortunately all to common. The effects are unpredictable and highly individually variable. It may increase depression, render the medication ineffective, cause paranoia, increased mood swings, irritability. Don't join her in smoking pot and encourage her to ask her doctor about it. ...Read moreSee 1 more doctor answer
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
I weigh 96 lbs doc wants me on 10 mg of Prozac (fluoxetine) daily . Is Prozac (fluoxetine) safe? I read it makes people suicidal and even fatal ? I have postpartum depression .
All medications: have potential side effects, but the side effects of Prozac (fluoxetine) you mention are very rare. If you doctor advised you to take this medication it must be because he/she believes the benefits of treating your depression certainly outweigh the potential side effects from the medication. In general, SSRIs (the class Prozac (fluoxetine) is in) are some of the safest antidepressant medications. Good luck & feel better ...Read moreSee 1 more doctor answer
Prozac, zoloft, celexa each improve my mood but make me unmotivated. Wellbutrin (bupropion) gives me more motivation but leaves me agitated and still sad. Ideas?
Can someone outline specific effects of smoking marijuana and taking bystolic (nebivolol) ? I am an anxious person but weed calms me down. I don't want to quit.
I am a chronic procrastinator ,day dreamer, depressed and anxious(gad).i want 2 study so any medication ? escitalopram ,buproprion only make me happy
Is this ADD?: I agree with the need for MD evaluation if symptoms interfere with your school performance. ADD and specific learning disabilities can present with symptoms like this and coexists with anxiety disorders. Neuropsychological testing may offer a clear picture as to what is going on and direction on customized medication interventions. ...Read moreSee 1 more doctor answer
HELP! My 64' 96lb sister was just hospitalized. She has anorexia, depression, anxiety, OCD, self harms, and suicidal ideation. When will she get out?
Good Question : Hospitalization is needed when there are safety concerns. Your sister's doctor and treatment team at the hospital will evaluate her on a continuous basis and then decide when she will be safe for discharge. Lengths of stay vary and are on an individual basis. Once she is safe for discharge, she will need close monitoring in the outpatient setting. Your sister needs your love and support. ...Read moreSee 1 more doctor answer
I've been on effexor (venlafaxine) 225 mgs n 3 other psyche meds for years. Suddenly doctor is decreasing effexor (venlafaxine) 75 mgs at a time every 2 wks n I'm so scared ?
Safe to try, but why: your question contains very little information for a good advice. by anybody. First of all, what did you take medications for? What is your diagnosis? Why did your dr decide to decrease Effexor (venlafaxine)? The best first step is to ask your dr about the reason. Most of the people tolerate weaning off of Effexor (venlafaxine) well. Some complain of withdrawal symptoms. If you have, your Dr. can help. Good luck ...Read moreSee 1 more doctor answer
Taking lamictal 200 mg, and Zoloft (sertraline) 150 mg against anxiety. Not bipolar.Will i ever be able to quit them, when doctor is observing me?Can they harm me?
No harm: And yes, especially with therapy if you really have that desire you might be successful at weaning off meds slowly under dr supervision ...Read more
I have a visitor acting bizarre has15+ cups coffee daily, smokes, takes anti Depressants, Endone, emphysema meds & others, how serious is that mixed?
High stroke risk: usually antidepressants are notorious for increasing blood pressure. Excessive nicotine and caffeine use are not heart friendly either. Strongly suggest decreasing/ stopping cigs and coffee. Schedule ASAP primary care visit for smoking cessation strategy and major depressive follow up. Good luck ...Read more
I'm 22. I've been taking antipsychotics since I was 13 for my anxiety depression. Not schizo or bipolar. Will they permanently change me forever?
Strong stuff: Get a second opinion and ask about different meds, cognitive-behavioral therapy, and help getting out of any living situation around people who making you feel like that. Best wishes. ...Read more
Was on pristiq (desvenlafaxine) 3 months ago, sense quitting- I STAY tired and have absolutely no emotions- happy or sad-low appetite-irritated- what 2 do?
Daughter has major depress., suicide thoughts.Had ED @16, age now 19.On 225 mgs Effexor ER for long time, not working anymore. Add Abilify (aripiprazole) or Remeron?
Talk with MD: It sounds like ur involved ur dtrs care; w/ her consent, you cld schedule a meeting with her & her doc or encourage her to c her doc ASAP. Doc needs to be made aware of ongoing sxs, particularly suicidal thoughts, so that the most effective tx can be selected. A back up plan for active suicidal plan/intent should be discussed. The best med is the 1 that works best 4 ur dtr. Work closely w her md. ...Read more
1yrhemiplegic mgrns, bipolar psych event, anx nos, maj depress disorder. Still want 2 hide, mood swings, don't feel meds wrk. 600 sera/100 topa/20 cele?
Bipolar management: Treatment of mood disorders often entails trials of various medications often in combination. These disorders are often chronic disorders requiring continuous medication monitoring with dosage adjustments or changes. Non medication therapies may also be necessary. Discuss your concerns with your md and take an active role in the treatment process. Remind yourself your illness is treatable. ...Read moreSee 1 more doctor answer
I tried paxil, (paroxetine) celexa, bupropion, mirtazapine and ECT--can my depression ever be helped? I'm 36 and I've lost everything and everybody that cared.
Try GOOD therapy: The help of a therapeutic relationship is basic to improvement - ALL research shows that drugs work much better w/ it and you'd need less for less time. You'd learn about managing yourself and the symptoms and practice interacting w/ others better. It's true for almost everyone. You may need to try a few till you find a good fit (not liking, but working well together) but that's normal. ...Read more
Zoloft 50mg Risperdal 0.25mg Buspar (buspirone) 10 mg twice wellbutrin XL 150mg I feel anxious letel depressed if I ask doc to agmunt Risperdal to 0.5 can help?
Nothing is certain: but you can try. It is a good idea, because Risperdal starting dose of 0.25 - 0.5 mg twice daily. May increase to dosages above 1.5 mg twice daily at weekly intervals. However, your health care provider will adjust your medication properly, taken in consideration your medical history and current medications. Good luck. ...Read more
On 30mg mirtazapine and 100 pristique for 1year, recntly hve hypomania symptms, now psychiatrist wants to wean me off the pristique, why? no diag yet
Antidedpressants: such as mirtazapine and pristique may induce a manic switch which may resemble bipolar disorder or even indicate emerging bipolar disorder. Your psychiatrist knows your clinical history and can discuss plan with treatment alternatives that are right for you. Lifestyle measures (nutrition, sleep, exercise) are important. Therapy may help with self-regulation, coping. Best regards for good health. ...Read more
Any antipsychotics I can take w wellbutrin (bupropion)?Bipolar,ptsd,social phobia,agoraphobia.Wellbutrin's ONLY antidepressant 2 work.Panicky¶noid still tho.
Friend asks: Is Prozac (fluoxetine) safe for my 17 yo daughter at risk for self harm, with eating disorder and depression? Does Prozac (fluoxetine) increase suicidal ideation?
PROZAC (fluoxetine) PLUS THERAPY: The most optimal combination for emotional problems is meds and psychotherapy. That being said, be mindful that meds by themselves only take the edge off symptoms; alone they solve nothing. The real grunt work takes place in the psychotherapist's office. ...Read moreSee 2 more doctor answers
Should someone who already has suicidal thoughts & attempted several times use chantix? Wellbutrin (bupropion) didn't work to quit smoking.
There is BLACK BOX: There is a BLACK BOX WARNING by the FDA on the increased risk of suicidality while taking & after stopping Chantix. The person you refer to in the question then, should speak with their psychiatrist on the benefits of quitting smoking using Chantix vs. the risks of what the warning box says. It is then, their decision to use or not. If smoking cessation is the goal there are other methods. ...Read more
- Talk to a doctor live online for free
- Zoloft and pot
- Smoke pot catch aspergillus
- Second hand pot smoke
- Ask a doctor a question free online
- Safely smoke pot with atrial fibrillation
- Effects of second hand pot smoke
- Second hand pot smoke withlit
- My girlfriend wants to cut her pubic hair whats the best way to do it with less irritation
- Talk to a psychiatrist online for free